# SDR ASAA2017040620385

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,359 hours, 3,772 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: 8221567102
- Part serial: 42TGCM
- Condition: Stuck
- Location: Control Panel
- Part time: 11,357 hours, 3,771 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/S KNOB CONTROLLING A/S IN SPD WINDOW =FROZEN @ 178 KTS. ACFT GROUNDED.  REMOVED AND REPLACED MCP, IAW AMM 22-11-34-00-801, & 22-11-34-400-801. PERFORMED OPS CHECKED IAW AMM 22-11-34-740-801.
